# SDR SWIA200920808

- Difficulty date: January 8, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 15,406 hours, 13,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6638 - MOST AFT EMERGENCY LIGHT INOP.  RELAMPED.
